Posted by: FJP | 2009-03-04

Anxiety and Paroxetine + XANOR SR

I was diagnosed with GAD ( general anxiety ) and depression. and Dr placed me on paroxetine 20 mg a day and also got 1 mg of Xanor SR 2 times a day for 3 weeks after three weeks I was to stop the Xanor SR .
I stopped the Xanor on Monday ( after 3 weeks ) and my anxiety came back last night / early this morning. I still have to take the Paroxetine for 6 months . and I am stil taking it daily.
Is it the Xanor withdrawal or the Paroxetine that is not yet working and if so how long before it starts working? Cant stand this anxiety. was fine the 3 weeks I was on XAnor SR

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear FJP
One should never stop the Xanor suddenly, one should slowly reduce the dosage first to once a day, then to 1/2 a day or 1 every second day otherwise it does cause rebound anxiety. Tell your doctor so that he can prescribe a few more for you to taper off with
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.